| Catalog Number |
0010301 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
04/30/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2016 - patient was diagnosed with epigastric hernia thereby underwent open repair with the implant of ventralex mesh (device 1).Per op notes, "a ventralex mesh (device 1) was placed to the medullary cavity using prolene sutures." on (b)(6) 2020 - patient was diagnosed with incarcerated recurrent incisional hernia thereby underwent open repair with the implant of ventralex mesh (device 2).Per op notes, "an incision at the midline, a ventralex mesh (device 2) was placed in the preperitoneal space.".
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2015) is considered to be a best estimate.This emdr represents the ventralex mesh (device 1).An additional supplemental emdr was submitted to represent the ventralex mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.